MathSciNet Relay Station
MathSciNet bibliographic data
MR2833520 16G10 (16G50 18G25)
Chen, Xiao-Wu Algebras with radical square zero are either self-injective or CM-free. Proc. Amer. Math. Soc. 140 (2012), no. 1, 93–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement